# SDR MWEA96631

- Difficulty date: November 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Condition: Cracked
- Location: Galley Serv Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND GALLEY SERVICE DOOR LOWER BEAM CRACKED IN RADIUS AT FWD END.  MAINTENANCE INSTALLED REPAIR IAW SRM 52-05 FIG 25.
